Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some structural properties of Hausdorff matrices


Author: B. E. Rhoades
Journal: Bull. Amer. Math. Soc. 65 (1959), 9-11
DOI: https://doi.org/10.1090/S0002-9904-1959-10256-1
MathSciNet review: 0100743
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. H. Hardy, Divergent Series, Oxford, at the Clarendon Press, 1949. MR 0030620
  • 2. Einar Hille, Functional Analysis and Semi-Groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, New York, 1948. MR 0025077
  • 3. E. Hille and J. D. Tamarkin, Questions of relative inclusion in the domain of Hausdorff means, Proc. Nat. Acad. Sci. U.S.A. vol 19 (1933) pp. 573-577.
  • 4. E. Hille and J. D. Tamarkin, On moment functions, Proc. Nat. Acad. Sci. U.S.A. vol. 19 (1933) pp. 902-908.
  • 5. Karl Zeller, Merkwürdigkeiten bei Matrixverfahren; Einfolgenverfahren, Arch. Math. 4 (1953), 1–5 (German). MR 0054065, https://doi.org/10.1007/BF01899742


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10256-1